# SDR ZW0A0205301

- Difficulty date: May 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 37,080 hours, 31,856 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT FWD GALLEY SERVICE DOOR HAD A CRACKED DOUBLER LOWER HINGE ARM.  REPLACED WITH NEW FRAME PART PER SPM 6-70-01.
